Advanced search
1 file | 455.12 KB Add to list

Modelling incomplete information in Boolean games using possibilistic logic

Author
Organization
Keywords
Boolean games, Game theory, Possibilistic logic, Negotiation, BAYESIAN PLAYERS, UNCERTAINTY

Downloads

  • sdeclercq2018a.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 455.12 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Clercq, Sofie et al. “Modelling Incomplete Information in Boolean Games Using Possibilistic Logic.” INTERNATIONAL JOURNAL OF APPROXIMATE REASONING 93 (2018): 1–23. Print.
APA
De Clercq, Sofie, Schockaert, S., Nowé, A., & De Cock, M. (2018). Modelling incomplete information in Boolean games using possibilistic logic. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 93, 1–23.
Chicago author-date
De Clercq, Sofie, Steven Schockaert, Ann Nowé, and Martine De Cock. 2018. “Modelling Incomplete Information in Boolean Games Using Possibilistic Logic.” International Journal of Approximate Reasoning 93: 1–23.
Chicago author-date (all authors)
De Clercq, Sofie, Steven Schockaert, Ann Nowé, and Martine De Cock. 2018. “Modelling Incomplete Information in Boolean Games Using Possibilistic Logic.” International Journal of Approximate Reasoning 93: 1–23.
Vancouver
1.
De Clercq S, Schockaert S, Nowé A, De Cock M. Modelling incomplete information in Boolean games using possibilistic logic. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING. 2018;93:1–23.
IEEE
[1]
S. De Clercq, S. Schockaert, A. Nowé, and M. De Cock, “Modelling incomplete information in Boolean games using possibilistic logic,” INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, vol. 93, pp. 1–23, 2018.
@article{8607737,
  author       = {De Clercq, Sofie and Schockaert, Steven and Nowé, Ann and De Cock, Martine},
  issn         = {0888-613X},
  journal      = {INTERNATIONAL JOURNAL OF APPROXIMATE REASONING},
  keywords     = {Boolean games,Game theory,Possibilistic logic,Negotiation,BAYESIAN PLAYERS,UNCERTAINTY},
  language     = {eng},
  pages        = {1--23},
  title        = {Modelling incomplete information in Boolean games using possibilistic logic},
  url          = {http://dx.doi.org/10.1016/j.ijar.2017.10.017},
  volume       = {93},
  year         = {2018},
}

Altmetric
View in Altmetric
Web of Science
Times cited: